MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLAN

GLAUKOS CORPORATION ISTENT TRABECULAR MICRO-BYPASS; INTRAOCULAR PRESSURE LOWERING IMPLAN
Model Number GTS100L
Medical Device Problem Codes Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains in the patient, therefore product testing on the devices could not be performed.The device history records were reviewed for this manufacturing lot and there were no non-conformities found to be related to the reported event.A part of the device history records review the sterilization records for this lot were reviewed and this device lot passed sterility test.A review of the device labeling was completed.Malpositioned stent is identified in the labeling as a known inherent risks of intraocular surgery.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.(b)(4).
 
Event or Problem Description
It was reported that the surgeon inadvertently placed the stent in the ciliary body band.Several attempts were made to retrieve the stent but eventually the surgeon decided to leave it where it was to prevent possible damage in attempts at retrieving it.The stent was visible at the end of the case.A backup stent was not implanted.Additional information has been requested.

Brand Name
ISTENT TRABECULAR MICRO-BYPASS
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLAN
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente
CA 92672
MDR Report Key7463381
Report Number2032546-2018-00035
Device Sequence Number13726406
Product Code OGO
UDI-Device Identifier00853704002012
UDI-Public00853704002012
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P080030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberGTS100L
Device Catalogue NumberGTS100L
Device Lot Number113809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR